# SDR 9712479606

- Difficulty date: June 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N606NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47225
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE MAINTENANCE INSPECTION, FOUND FORWARD ENTRY DOOR EMERGENCY FLASHLIGHT INOPERATIVE.  REPLACED BATTERY PACK. OPERATIONAL CHECK NORMAL.
